Universal Equivalence of Symplectic Groups

E. I. Bunina, A. M. Lazarev

Research output: Contribution to journalArticlepeer-review


In this paper, we prove a criterion of universal equivalence of symplectic linear groups over fields: two symplectic linear groups Sp2n(K) and Sp2m(M), where n,m ≥ 1 and K and M are infinite fields of characteristic not equal to 2, are universally equivalent if and only if n = m and the fields K and M are universally equivalent.

Original languageEnglish
Pages (from-to)453-468
Number of pages16
JournalJournal of Mathematical Sciences
Issue number4
StatePublished - Jan 2023
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2023, Springer Nature Switzerland AG.


Dive into the research topics of 'Universal Equivalence of Symplectic Groups'. Together they form a unique fingerprint.

Cite this